# SDR DALA2018072604710

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, TWO DENTS WERE FOUND ON THE INBOARD FLANGE OF THE STA 500F FRAME, P/N 143A1200-31, BETWEEN S-24L - S-26L. MAINTENANCE REPAIRED DAMAGE PER ERA 570120-14.
